# SDR 17GR2016101100001

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: General aviation
- Aircraft: N8624B
- Engine: Lyc HIO360F1AD
- Engine time: 5,941 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 28126441
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORT A VIBRATION WHILE IN FLIGHT AND LANDED.  FURTHER INSPECTION FOUND THAT ONE OF THE COOLING FINS HAD BROKEN OFF. THE COOLING FIN CRACKED IN BETWEEN THE INSTALLATION RIVETS. ABOVE THE RIVET LINE REMAINED ON THE ASSEMBLY AND THE LOWER HALF WAS FOUND INSIDE THE COWLING. THE TOTAL TIME OF THE ASSEMBLY IS NOT KNOW ALONG WITH THE TOTAL TIME OF THE BLADE.
